# SDR GTIA9901067

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN DOOR EMERGENCY LIGHT (HAND HELD) INOPERATIVE.  REMOVED AND REPLACED AFT CABIN DOOR EMERGENCY LIGHT ASSY IAW DC-9 MM 33-50-00.  (X)
